Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 172, NWS Kansas City, MO

June 15, 2008Carroll County, Lafayette County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2008, 10:18 PM CDT for Carroll County, Lafayette County, Saline County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2008, 10:18 PM CDT (03:18 UTC)
Expired
Jun 15, 2008, 11:00 PM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Carroll County, MO, Lafayette County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
607 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 160318
SVREAX
MOC033-107-195-160400-
/O.NEW.KEAX.SV.W.0172.080616T0318Z-080616T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  WESTERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 1100 PM CDT

* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HARDIN...OR 7 MILES NORTHEAST OF
  LEXINGTON...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORBORNE BY 1025 PM CDT.
  WAVERLY BY 1035 PM CDT.
  9 MILES NORTH OF BLACKBURN BY 1040 PM CDT.
  MALTA BEND BY 1045 PM CDT.
  7 MILES NORTH OF MARSHALL BY 1100 PM CDT.

THE TOWNS OF DOVER...GRAND PASS AND WAKENDA ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3934 9322 3903 9317 3913 9375 3935 9376
TIME...MOT...LOC 0318Z 274DEG 39KT 3925 9376

$$

MJ
3 follow-up statements
000 
WWUS53 KEAX 160335
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT SUN JUN 15 2008

MOC033-107-195-160400-
/O.CON.KEAX.SV.W.0172.000000T0000Z-080616T0400Z/
LAFAYETTE MO-SALINE MO-CARROLL MO-
1034 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CARROLL...WESTERN SALINE AND NORTHEASTERN LAFAYETTE COUNTIES UNTIL
1100 PM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WALNUT
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORBORNE TO WAVERLY...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MALTA BEND BY 1045 PM CDT.
  MARSHALL BY 1100 PM CDT.

THE TOWNS OF GRAND PASS...MOUNT LEONARD...WAKENDA AND MIAMI ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

AROUND 1010 PM ONE INCH DIAMETER HAIL WAS REPORTED IN RICHMOND.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3934 9322 3903 9317 3913 9373 3934 9364
TIME...MOT...LOC 0334Z 274DEG 39KT 3929 9354 3923 9351
          3917 9353

$$

MJ
000 
WWUS53 KEAX 160349
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1049 PM CDT SUN JUN 15 2008

MOC107-160359-
/O.CAN.KEAX.SV.W.0172.000000T0000Z-080616T0400Z/
LAFAYETTE MO-
1049 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

AT 1044 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3932 9322 3910 9318 3909 9319 3908 9318
      3903 9317 3910 9350 3932 9348
TIME...MOT...LOC 0349Z 274DEG 39KT 3921 9333

$$

MOC033-195-160400-
/O.CON.KEAX.SV.W.0172.000000T0000Z-080616T0400Z/
SALINE MO-CARROLL MO-
1049 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CARROLL AND WESTERN SALINE COUNTIES UNTIL 1100 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR MALTA BEND...OR 11 MILES SOUTHEAST
OF CARROLLTON...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHALL BY 1100 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3932 9322 3910 9318 3909 9319 3908 9318
      3903 9317 3910 9350 3932 9348
TIME...MOT...LOC 0349Z 274DEG 39KT 3921 9333

$$

MJ
000 
WWUS53 KEAX 160358
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 PM CDT SUN JUN 15 2008

MOC033-195-160409-
/O.EXP.KEAX.SV.W.0172.000000T0000Z-080616T0400Z/
SALINE MO-CARROLL MO-
1059 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARROLL AND WESTERN
SALINE COUNTIES WILL EXPIRE AT 1100 PM CDT...

AT 1057 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3932 9322 3910 9318 3909 9319 3908 9318
      3903 9317 3910 9350 3932 9348
TIME...MOT...LOC 0359Z 274DEG 39KT 3920 9319

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:33 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 15, 6:33 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT SUN JUN 15 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

FOR THE REST OF THE AFTERNOON AND EVENING HOURS...ONGOING LINE OF
STORMS ACROSS THE REGION TODAY WILL CONTINUE TO PUSH SOUTH AND
EAST...EXITING THE FORECAST THIS EVENING. SURFACE OBS SHOW A
MESO-HIGH DEVELOPING IN THE WAKE OF THE STORMS ACROSS NORTHERN
MISSOURI. WITH THE H8 SOUTHWEST JET FEEDING MOISTURE ACROSS THE HIGH
SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE
REDEVELOPING ACROSS THE WESTERN EDGE OF THE HIGH...IN EASTERN
KANSAS...AND MOVE ACROSS THE FORECAST AREA THROUGH THE EARLY EVENING
HOURS. HOWEVER...AS THE EVENING HOURS WARE ON THE H8 JET WILL FOCUS
ITSELF...AND ASSOCIATED THUNDERSTORM ACTIVITY...ACROSS SOUTHEAST
KANSAS INTO SOUTHERN MISSOURI.

OTHERWISE...OVERNIGHT THE WEAK FRONT ACROSS IOWA AND SOUTHEAST
NEBRASKA...BEST DEFINED BY A COMBINATION OF WIND AND DEW
POINTS...WILL SWEEP SOUTH THROUGH NORTHERN MISSOURI. THE COOL DRY
AIR BEHIND THE FRONT WILL KEEP SURFACE WINDS FROM A GENERALLY
NORTHERNLY DIRECTION THROUGH TUESDAY MORNING...HELPING KEEP
TEMPERATURES A LITTLE BELOW SEASONALLY NORMAL VALUES.

GENERAL FLOW ACROSS THE PLAINS WILL BE AN ESTABLISHED NORTHWEST FLOW
THROUGH THE WORK WEEK AND INTO NEXT WEEK. THIS WILL KEEP THE FOCUS
OF THUNDERSTORM ACTIVITY EARLY IN THE WORK WEEK TO OUR SOUTHWEST
WITH THE HELP OF A PERSISTENT WEAK SURFACE HIGH. THIS WILL GIVE
EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI A FEW RAIN FREE
DAYS.

NEXT CHANCE FOR ANY THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE
FORECAST AREA THURSDAY NIGHT. MID RANGE SOLUTION FROM THE GFS AND
ECMWF BOTH KEY ON A SHORTWAVE PROGGED TO CREST THE WEST CONUS RIDGE
DURING THE DAY THURSDAY...MOVING THROUGH THE LOWER MISSOURI RIVER
VALLEY THAT NIGHT. OF COURSE THE CHANCE OF THUNDERSTORM ACTIVITY
COULD SPEED UP OR SLOW DOWN BY 12 HOURS AS TYPICAL TIMING ISSUE WILL
ABOUND WITH ANY FORECAST SHORTWAVES IN THIS PATTERN.

LEFT THE REMAINDER OF THE FORECAST DRY FOR FRIDAY ON THROUGH NEXT
WEEKEND. WHAT SHORTWAVES ARE FORECAST ARE VERY SMALL AND
TRANSIENT...AND WITH THE RIDGE EXPANDING EAST...CONFIDENCE IN THE
MODEL SOLUTIONS AT THIS TEMPORAL RANGE IS MINIMAL. OTHERWISE...
TEMPERATURES NEXT WEEKEND SHOULD RANGE ABOVE NORMAL.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...BROKEN MID LEVEL CLOUDINESS WILL CONTINUE TO FORM
AND SPREAD ACROSS THE TERMINALS THIS EVENING WITH ISOLATED
THUNDERSTORMS PASSING NEARBY THROUGH ABOUT 03Z AT STJ AND 04-05Z AT
MCI/MKC. OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION
THAT SOME MVFR FOG FORMS AT STJ SHORTLY BEFORE SUNRISE.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 15, 1:07 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT SUN JUN 15 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
107 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY MOIST AIRMASS...THAT WAS SPREAD ACROSS THE REGION THIS
MORNING...HAS HELPED FUEL A LINE OF THUNDERSTORMS THAT HAS PUSHED
SOUTH AND EAST ACROSS THE OUTLOOK AREA THUS FAR TODAY. THIS LINE OF
STORMS WILL CONTINUE TO PUSH SOUTH AND EAST THROUGH THE REST OF THE
AFTERNOON HOURS. THERE WILL BE SOME POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS WITH THE STORMS ALONG THE LEADING EDGE...BUT MOST OF
THE ACTIVITY WILL STAY BELOW SEVERE LIMITS FOR THE REST OF THE DAY.
INTERMITTENT THUNDERSTORM ACTIVITY WILL CONTINUE BEHIND THE INITIAL
LINE OF STORMS...BUT BRIEF HEAVY RAIN WITH OCCASIONAL CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS...ALL BELOW SEVERE LIMITS...ARE ALL THAT
ARE EXPECTED.

PERSONS WITH OUTDOOR PLANS ON FATHERS DAY SHOULD REMAIN ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO QUICKLY MOVE
TO SHELTER IF THREATENING WEATHER APPROACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE OUTLOOK
AREA THURSDAY NIGHT. SEVERE WEATHER MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REST OF THE AFTERNOON.

CUTTER

In the hours before

Special weather statement, Jun 15, 9:12 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
912 PM CDT SUN JUN 15 2008

MOZ030-031-160300-
CARROLL-RAY-
912 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR CARROLL AND NORTHEASTERN RAY
COUNTIES UNTIL 1000 PM CDT...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRAYMER...OR 19 MILES SOUTHEAST OF
HAMILTON...MOVING SOUTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  CARROLLTON BY 935 PM CDT.

THE TOWNS OF STET...BOGARD AND WAKENDA ARE ALSO IN THE PATH OF THIS
STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

MJ
Local storm report, Jun 15, 9:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             FT LEAVENWORTH          39.37N 94.92W
06/15/2008  E2.75 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jun 15, 9:20 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             FT LEAVENWORTH          39.37N 94.92W
06/15/2008  E1.75 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            1.2 TO 1.75 IN AT FT LEAVENWORTH

&&

DDEROCHE
Local storm report, Jun 15, 9:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
939 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             KCI AIRPORT             39.30N 94.72W
06/15/2008  E0.88 INCH       PLATTE             MO   LAW ENFORCEMENT

&&

GAMIS
Local storm report, Jun 15, 9:41 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             E KEARNEY               39.36N 94.36W
06/15/2008  E1.75 INCH       CLAY               MO   TRAINED SPOTTER

            GOLF BALL SIZED HAIL FALLING WITH BLUE SKIES ABOVE.

&&

DDEROCHE
Local storm report, Jun 15, 10:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             4 ENE RICHMOND          39.30N 93.90W
06/15/2008  E1.75 INCH       RAY                MO   TRAINED SPOTTER

&&

DDEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:09 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Livingston36 min
Jun 15, 7:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray45 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningEAXPlatte45 min
Jun 15, 8:51 PM CDTSevere Thunderstorm WarningEAXClay, Platte39 min
Jun 15, 9:22 PM CDTSevere Thunderstorm WarningEAXClay38 min
Jun 15, 9:38 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray52 min
Jun 15, 11:17 PM CDTRiver Flood WarningEAXJohnson, Pettis17 hr
Jun 16, 2:31 AM CDTAreal Flood WarningEAXHenry10 hr
Jun 16, 5:49 AM CDTRiver Flood WarningEAXCooper21 hr
Jun 16, 12:03 PM CDTFlash Flood WarningEAXHolt7 min
Jun 16, 12:11 PM CDTAreal Flood WarningEAXHolt72 hr
Jun 16, 12:19 PM CDTAreal Flood WarningEAXPlatte21 hr
Jun 16, 4:48 PM CDTRiver Flood WarningEAXCooper, Saline20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.